# SDR SWAA022485

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 15,593 hours, 9,563 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 183A300
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11075-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HARDWARE PER SRM.
